# SDR TWAA9914704

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- System (JASC): 3240 · Landing Gear Brake System
- Part: Temp Sensor
- Part number: 6002701
- Condition: Corroded
- Location: Brake Sys
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE SYSTEM BRAKE TEMP IND LIGHT CAME ON.  REPLACED THE BRAKE TEMP SENSOR AND PERFORMED OPS CK AND TEST.
